# SDR DALA2023101308432

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 SECONDARY NRC IN REF AMDS 2751-2542 STEP# 9: CORROSION ON OUTBD BALLSCREW NUT OF OUTBD TE FLAP AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00396: OUTBD BALLSCREW OF OUTBD TE FLAP AT RH WING REMOVED AND SERVICEABLE BALLSCREW WAS INSTALLED PER B757-200 AMM: 27-51. OPERATIONAL TEST IS ACCOMPLISHED UNDER AMDS. (0014352)
